what would cause you to have cramps in your arms hands stomic back & legs allmost at the same time ?could it be the heat.drinking to much cold water fast.&it also made me get sick & thowup,the cramps got worse after that ! what could I do to stop the cramps because it hurts pretty bad please help,thank you so much,I would be greatfull! & Iam also waring a nicotine patch have been for 2 days what do I do ?
take a bar of regular soap brake it into pieces and put them next to each side of your arms and between your feet.cover yourself with a sheet it really works.don't drink cold water and eat bananas for the potassium in them.It has been an amazing help for me and everyone who tries it.
Junkman I've heard of that soap thing b4 they say it does work I never tried it but I've heard a few people say the samething. I know the bannas definatly help. My thought is the nicatine patch anyne I ever seen was for 1 day said not to wear for more than that and don't put a new on the same spot. Or it can be to strong could be actually like a poison to you. Talk to your dr if you can. Good luck y/f
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 2 answers
Posted 5 Mar 2013 • 1 answer
Posted 27 Mar 2014 • 2 answers
Posted 29 Nov 2015 • 0 answers
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Posted 9 Dec 2015 • 1 answer